# SDR GUUA03080601

- Difficulty date: March 8, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD EMERGENCY LIGHT BURNED OUT.  SECURED LEFT OUTBOARD EMERGENCY LIGHT BULB.
